For two weeks i have followed the regiment to a "T" the second seek I added two extra EAS protein shakes to my regiment right before work out and right after. Then a few nights later I had a huge attack of gout...ugh and stomach cramps with bathroom issues. Can it really be i took to much protein? I have taken the last three days off to heal my wounds. No EAS meal replacements, no workouts. I am continuing on monday, but at a loss of what to do about my protein intake? any help would be appreciated!
Changing your diet will impact your belly. Protein shakes are notorious for causing issue at first. It's not too much protein, it's just a big change.
Jessica Mighty Max ~ 2013 Body-for-LIFE Champion ~ Champion is a VERB!
Do you have the same effect with milk products in general? If I'm not using supplement shakes/ protein, I hit up the meats, shrimp, and cottage cheese portions up.
My blog - http://flatlinersbodyforlife.blogspot.com/
For someone with gout, protein plays a big factor in flare ups. Too much protein can cause painful attacks. I would consult your doctor. The stomach issues could very well be the change in diet. Good luck
Tony1, we'd love to talk to you more about how to safely incorporate more protein into your diet. Give us a call at 1-800-297-9776 M-F 8:30 am to 5:00 pm EST. Please mention case # 00670654 when you call.
© Abbott Laboratories,2013